ie one in the morning, then one around noon, one in the late afternoon and one at night? It seems that when i take my morning one, it wears off before lunch, and then I'm STARVING the rest of the afternoon. then i take the other one around 6-7 but dont notice a change. Yesterday i took the night one at 245 in the afternoon and it seemed to help better for those evening cravings. I am not on the 4 pills a day yet, but curious if anyone has had to adjust their times taking it.
I took the meds this way in the beginning to kind of lower the effect of the side effects. I slowly moved the medications so that I now take 2 in the am and 2 in the pm. The medication is not really an appetite suppressant. I would use an app like myfitnesspal or something like it to track what you eat. Maybe you are not eating enough in the morning? Maybe you are not eating at good intervals?
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2014 • 5 answers
Posted 1 Aug 2015 • 1 answer
Posted 6 Jul 2016 • 1 answer
I'm on day 10 of taking Contrave. I lost 2.8 pounds my first week. My dr has only prescribed 2 pills
Posted 17 Mar 2017 • 3 answers
Posted 15 Dec 2017 • 1 answer